# SDR DHL2001740C08

- Difficulty date: January 16, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CROSS SECTION FLOOR ANGLE AT STA 950 HAS CORROSION AND TOO MANY DOUBLE HOLES.  INSTALLED NEW ANGLE 50 X 4.75 INCHES PER B727 SRM53-10-2 AND 51-30-2.
